# SDR UIEA2022031900202

- Difficulty date: March 25, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 94,820 hours, 20,249 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Keelbeam
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WING CENTER SECTION FASTENERS HOLES BTW FS 698 AND FS 1197 WITH CORROSION.( CORROSION DAMAGE ON KEEL BEAM WAS REPAIRED IAW  SRM 53-50-12-1A-1  )
